# SDR ARWA980449

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Crack
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MIDSHIP ACCESSORY COMPARTMENT, CIRCUMFERENTIAL FRAME HAS A 2 INCH CRACK AT STATION 680, BETWEEN LONGERON 35R AND 36.  STOP DRILLED CRACK AND REMOVED DAMAGED EXISTING SPLICE.  FABRICATED NEW SPLICE AND INSTALLED IN ACCORDANCE WITH AVITAS ENGINEERING, EO 98AROW.021D-3029.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 3029, CONTROL NR 5123A.
